# SDR 07FDEA04975

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46620
- Aircraft time: 69,586 hours, 28,343 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON INITIAL GEAR EXTENSION GOT ALL RED AND NO GREEN ON LIGHTS AND CONFIG PAGE.  SAME ON SECOND ATTEMPT.  NO WIND NOISE ON 1ST AND SECOND TIME, THIRD TIME ALL GREEN INDICATIONS.  CHECKED MECHANICAL CONTROL TO LANDING GEAR CONTROL  VALVE NO FAULTS FOUND. CHECKED CABLE TENSION ON  CABLES 109,110,111,112A FOUND OK PER MD10-10 MM 32-  31-01-5. REMOVED AND REPLACED LANDING GEAR CONTROL VALVE   REF MD10-10 M/M 32-31-03-2. RIGGED VALVE PER MD10-10   PERFORMED FUNCTIONAL TEST REF MD10-10 M/M 32-30-00-   5. LEAK AND OPS CHECK GOOD, NEEDS PLUMB BOB REMOVED   AFTER A/C IS DOWN JACKED.
